# SDR 96UAL900866

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Engine: Ge CFM56*
- System (JASC): 2720 · Rudder Control System
- Part: Bushing
- Part number: 69427332
- Condition: Broken
- Location: Rudder
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

CAPTAIN AND FIRST OFFICERS RUDDER PEDALS HAVE FEEDBACK OR RESISTANCE IN LAST TWO INCHES OF TRAVEL ON THE RIGHT SIDE, THE LEFT SIDE IS NORMAL.  FOUND RUDDER POWER CONTROL UNIT FORWARD MANIFOLD CLEVIS BOLT GUIDE BUSHING BROKEN.  RUDDER CONTROL ACTUATOR FORWARD SUPPORT BRACKET MISALIGNED AND BUSHING BROKEN.
